Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have PCOS. Feeling tired, breast pain, leg cramps. Taking Meprate. Chances of pregnancy?

Hi..I`m 27 and diagnosed of PCOS .I have been on few cycles of meprate to regulate my cycle and usually get my periods on 7th day after the last tablet. I`m trying to conceive and this cycle,my dr has put me on Siphene 50mg from day 2-6 and then meprate day 15-24. Now Its day 34 of my cycle (day 10 since i stopped meprate)no periods yet and -ve hpt today.For the past week I feel sick on and off with tiredness, breast pain,leg cramps/pain,period like pains.Considering I hav been on a regular 30 day cycle with meprate for a few months now,What r the chances that I might be pregnant,this cycle? or is this my mind playing tricks?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
At 34 days of the cycle, if your pregnancy test is negative, then pregnancy is unlikely. Since you have PCOD, the chances of having delayed periods are there. You need to wait for 4 more days for your periods to start.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor